Browse Title Index

Issue Title
Vol 2015 (2015) A common fixed point theorem for six weakly compatible mappings in complete metric space using rational inequality Abstract   PDF
Arvind Kumar Sharma, V. H. Badshah, V. K. Gupta
Vol 2015 (2015) A common fixed point theorem in fuzzy metric space using EA property Abstract   PDF
Varsha Mandwariya, Firdous Qureshi
Vol 2016 (2016) A common fixed point theorem in intuitionistic fuzzy metric space using implicit relation Abstract   PDF
Preeti Malviya, Vandna Gupta, V.H. Badshah
Vol 2014 (2014) A fixed point like theorem in a T0-ultra-quasi-metric space Abstract   PDF
Collins Amburo Agyingi, Yaé Ulrich Gaba
Vol 2014 (2014) A generalized system of variational inequalities in a Banach space Abstract   PDF
H. Zhang
Vol 2014 (2014) A new kind of Hermite interpolation Abstract   PDF
Swarnima Bahadur, M. Shukla
Vol 1, No 1 (2012) A note on Hardy-Hilbert's integral inequality Abstract   PDF
W. T. Sulaiman
Vol 2, No 1 (2013) A note on |A|k summability factors of infinite series Abstract   PDF
W. T. Sulaiman
Vol 2014 (2014) A proof of Jensen’s inequality through a new Steffensen’s inequality Abstract   PDF
Mohammed M. Iddrisu, Christopher A. Okpoti, Kazeem A. Gbolagade
Vol 2014 (2014) A system of nonlinear integral equations Abstract   PDF
Zareen A. Khan
Vol 2014 (2014) An extension to Fuglede-Putnam’s theorem and orthogonality Abstract   PDF
A. Bachir
Vol 2014 (2014) An extension to Price's inequality Abstract   PDF
Samih A. Obaid
Vol 1, No 1 (2012) An inequality for the polar derivative of a polynomial Abstract   PDF
Nisar A. Rather and Mushtaq A. Shah
Vol 2016 (2016) Approximating positive solutions of nonlinear first order ordinary quadratic differential equations with maxima Abstract   PDF
Dnyaneshwar vithalrao Mule, Bhimrao R. Ahirrao
Vol 1, No 1 (2012) Bernardi's integral operators of Janowski class of functions Abstract   PDF
S. Latha
Vol 2016 (2016) Best upper and lower bounds for Wallis' inequality of higher order Abstract   PDF
G. Zabandan
Vol 2017 (2017) Bounds for the generalization of two mappings related to the Hermite-Hadamard inequality Abstract   PDF
Rozarija Mikic, Josip Pecaric
Vol 2014 (2014) Common coupled fixed point theorem for contractive type mappings in closed ball of complex valued metric spaces Abstract   PDF
T.Senthil Kumar, R.Jahir Hussain
Vol 2014 (2014) Common fixed point theorem for generalized T-Hardy-Rogers contraction mapping in a cone metric space Abstract   PDF
A.K. Dubey, Rita Shukla, R.P. Dubey
Vol 2014 (2014) Common fixed point theorems for cyclic weak (φ,ψ)-contractions in Menger spaces Abstract   PDF
S.M. Roosevelt, K.S. Dersanambika
Vol 2016 (2016) Common fixed point theorems for weakly compatible maps in complex valued b-metric spaces Abstract   PDF
Sunanda R. Patil, J.N. Salunke
Vol 2014 (2014) Common fixed points of four mappings in cone metric spaces Abstract   PDF
Kasani Prudhvi
Vol 2015 (2015) Convex function and its secant Abstract   PDF
Zlatko Pavić
Vol 2017 (2017) Convexity for ratio of difference of some special means in two variables Abstract   PDF
Sreenivasa Reddy Perla, S. Padmanabhan, V. Lokesha, Sandeep Kumar
Vol 2, No 1 (2013) Differential inequalities and comparison theorems for first order hybrid integro-differential equations Abstract   PDF
Bapurao C. Dhage, Namdev S. Jadhav
1 - 25 of 101 Items 1 2 3 4 5 > >> 

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office:

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.